Vol. 241, No. 1, 2009

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Metaplectic tori over local fields

Martin H. Weissman

Vol. 241 (2009), No. 1, 169–200
Abstract

Smooth irreducible representations of tori over local fields have been parameterized by Langlands, using class field theory and Galois cohomology. This paper extends this parameterization to some central extensions of such tori, which arise naturally in the setting of nonlinear covers of reductive groups.

Keywords
metaplectic, torus, Langlands, local field
Mathematical Subject Classification 2000
Primary: 11F70, 22E50
Milestones
Received: 7 November 2008
Accepted: 10 February 2009
Published: 1 May 2009
Authors
Martin H. Weissman
Department of Mathematics
University of California
Santa Cruz, CA 95064
United States
http://people.ucsc.edu/~weissman/